# SDR DALA2022030701486

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 91,689 hours, 23,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:608. CORRECTIVE ACTION: FOUND 4R DOOR KNUCKLE KNOCKER NOT FULLY EXTENDING DUE TO DEBRIS. REMOVED/CLEANED DEBRIS AND CHK'S OK. ARM/DISARM NORMAL. REF B757200 AMM 25-66. (2142313)
